Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 4, Pages 791-800
http://dx.doi.org/10.1155/S0161171298001100

Equilibrium points of random generalized games

1Department of Mathematics, The University of Queensland, Brisbane 4072, Australia
2Department of Mathematics, Statistics and Computing Science, Dalhousie University, Halifax, Nova Scotia B3H 3J5, Canada

Received 13 July 1993; Revised 30 August 1995

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. Tarafdar and Xian-Zhi Yuan, “Equilibrium points of random generalized games,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 4, pp. 791-800, 1998. https://doi.org/10.1155/S0161171298001100.